MathSciNet Relay Station
MathSciNet bibliographic data
MR1401520 14J25 (14J15 14J28)
Gallego, Francisco Javier; Purnaprajna, B. P. Degenerations of $K3$ surfaces in projective space. Trans. Amer. Math. Soc. 349 (1997), no. 6, 2477–2492.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement